MathSciNet Relay Station
MathSciNet bibliographic data
MR1754108 78A50
Bogolyubov, A. N.; Delitsyn, A. L.; Sveshnikov, A. G. On conditions for the solvability of the problem of the excitation of a radio waveguide. (Russian) Dokl. Akad. Nauk 370 (2000), no. 4, 453–456.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement